Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Le théorème de Fermat-Goss


Author: Laurent Denis
Journal: Trans. Amer. Math. Soc. 343 (1994), 713-726
MSC: Primary 11R58; Secondary 11D41
MathSciNet review: 1195509
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The analogue of the Fermat equation and of the Fermat conjecture is studied by Goss [G], on the rational function fields in characteristic $ p > 0$. We prove here that this equation has no nontrivial solutions. When $ q = 2$, the method uses the canonical height on the t-module constructed in [D]. This method also gives finiteness theorems for some generalization of the Fermat equation in higher dimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R58, 11D41

Retrieve articles in all journals with MSC: 11R58, 11D41


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1994-1195509-1
Article copyright: © Copyright 1994 American Mathematical Society